# SDR 99ZZZX1582

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Seal
- Part number: AIR400390
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PREMATURE DETERIORATION OF GLAND SEAL FOR RAMROD LEADING TO LEAKAGE OF HYDRAULIC FLUID.  3,234 CYCLES AT 24,000-CYCLE OVERHAUL.  PART TC:  29,896.  REF:  P.O. RO-00149272.
